Dubrovin-Zhang hierarchy for the Hodge integrals

Buryak, A (2015) Dubrovin-Zhang hierarchy for the Hodge integrals. Communications in Number Theory and Physics, 9 (2). pp. 239-271. ISSN 1931-4523

Abstract

Metadata

Authors/Creators:
  • Buryak, A
Copyright, Publisher and Additional Information: This article is protected by copyright. This is an author produced version of a paper published in Communications in Number Theory and Physics.
Dates:
  • Published: 12 June 2015
  • Published (online): 12 June 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 06 Jul 2018 09:18
Last Modified: 06 Jul 2018 09:18
Status: Published
Publisher: International Press
Identification Number: https://doi.org/10.4310/CNTP.2015.v9.n2.a1

Share / Export

Statistics